# SDR 2002UALA01077

- Difficulty date: June 24, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,942 hours, 21,924 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT EXPERIENCED ASYMMETRICAL FLAP INDICATION PROBLEM.  LANDED UNDER AMBER ALERT.
